# SDR SWAA2022021159627

- Difficulty date: January 9, 2022
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N453WN
- Make and model: Boeing 737*
- Aircraft serial: 29847
- Aircraft time: 58,760 hours, 34,591 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION INNER CHORD LOCATED BETWEEN BS887 TO BS1006 RBL47 WL208.1 RH SIDE AT AFT GALLEY AREA ; 2022-11315 / [01] REPLACED INNER CHORD AND FASTENERS LOCATED BS 907 TO BS 1006 RBL 47 WL 208.1 RH SIDE AT AFT GALLEY AREA IAW SRM B737-700 51-10-02 ITEM 9 AND DRAWING 147A8501 REV:B SEE INDIVIDUAL SING OFFS BELOW.; [02] REPLACED INNER CHORD AND FASTENERS LOCATED BS 907 TO BS 1006 RBL 47 WL 208.1 RH SIDE AT AFT GALLEY AREA IAW SRM B737-700 51-10-02 ITEM 9 AND DRAWING 147A8501 REV:B SEE INDIVIDUAL SING OFFS BELOW. AS RII
